U.S. doctors online nowAsk doctors free
Portland, OR
A 17-year-old female asked:

Taking ortho tri cyclen (ethinyl estradiol and norgestimate) lo. last month missed 3 pills, had withdrawal for 3weeks. this month i have light bleeding still on last week. is this normal?

1 doctor answer2 doctors weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
Yes: If you miss pills you can expect your period to be abnormal while you get back on track. Keep taking your pills and use a back-up method of contraception while they get back to normal. Many of my patients set an alarm in their phone to help them remember. Perhaps this would work for you. Hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 14, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.